# SDR QXEA0201634

- Difficulty date: September 30, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 9,740 hours, 13,623 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RT INBOARD LOWER WING SPAR IS CHAFED APPROXIMATELY YW56.000. REPAIRED IAW DHC-8 SRM 51-40-11 AND RD 8-51-811.
